Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The Cartan model of the canonical vector bundles over the Grassmannian manifolds
Journal: Siberian Mathematical Journal
Volume: 48
Issue: 4
First page: 616
Last page: 620
Issue Date: 1-Jul-2007
Rank: M23
ISSN: 0037-4466
DOI: 10.1007/s11202-007-0063-8
Abstract: 
We give a representation of the canonical vector bundles [Figure not available: see fulltext.] over the Grassmannian manifolds G(n, p) as noncompact symmetric affine spaces together with their Cartan model in the group of the Euclidean motions SE(n).
Keywords: Canonical vector bundle | Cartan model | Symmetric space
Publisher: Springer Link
Project: Serbian Ministry of Science (Grant 144014)

Show full item record

SCOPUSTM   
Citations

1
checked on Oct 6, 2022

Page view(s)

24
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.